Minimal global $B$-attractors of semigroups and of
Doklady Akademii Nauk, Tome 294 (1987) no. 1, pp. 33-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_294_1_a7,
author = {O. A. Ladyzhenskaya},
title = {Minimal global $B$-attractors of semigroups and of},
journal = {Doklady Akademii Nauk},
pages = {33--37},
year = {1987},
volume = {294},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_294_1_a7/}
}
O. A. Ladyzhenskaya. Minimal global $B$-attractors of semigroups and of. Doklady Akademii Nauk, Tome 294 (1987) no. 1, pp. 33-37. http://geodesic.mathdoc.fr/item/DAN_1987_294_1_a7/